Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had intercourse. Taken I pill. Done US. What do we expect?

i took ipill on 24th Feb. after having physical intercourse with my husband. From 1st march i am bleeding, i thought it was my regular mensuration cycle as was due on the same date. But from a month i am facing this bleeding problem. I check UPT and found positive result. Also did ultra sound but baby is not reflecting there. Now kindly guide further.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Emergency pill is very effective in preventing conception and as you have taken it soon after the accident, you should be very much protected. Emergency pill can cause breakthrough bleeding as it interferes with the normal menstrual pattern owing to the high hormone content, but such continuous bleeding is cause for concern. You should get a serum beta-hCG titre and a trans-vaginal sonogram and consult a specialist for a proper appraisal of the situation. Good luck.
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor